MathSciNet Relay Station
MathSciNet bibliographic data
MR2034543 60J25 (11S85)
Kaneko, Hiroshi; Zhao, Xuelei Stochastic processes on $\Bbb Q\sb p$ induced by maps and recurrence criteria. Forum Math. 16 (2004), no. 1, 69–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement